MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION PINNACLE; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION PINNACLE; INTRODUCER, CATHETER
Model Number RSS902
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
Incident description: sheath introduced to right femoral vein (rfv).When wire and dilator were pulled back, the sheath valve came off.Patient was bleeding back from sheath, and the doctor replaced the sheath with a new 9fr 10cm terumo sheath.The procedure was completed without complications.

Brand Name
PINNACLE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key10476209
Report Number10476209
Device Sequence Number19471092
Product Code DYB
UDI-Device Identifier00389701007502
UDI-Public(01)00389701007502(17)220731(10)YC12
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/24/2020
Report Date (Section F) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRSS902
Device Catalogue NumberRSS902
Device Lot NumberYC12
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/01/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight83
Date Report Sent to FDA08/24/2020